# SDR SWIA2025010601115

- Difficulty date: November 15, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD BALANCE SPRING MOUNT BRACKET, CRACKED AROUND MOUNT HOLE.    (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR FWD BALANCE SPRING MOUNT BRACKET WITH REFERENCE TO SRM 51-42-06 AND SRM 53-61-15.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
